doi: 10.3934/era.2020082

Gorenstein global dimensions relative to balanced pairs

1. 

Department of Mathematics, Nanjing University, Nanjing 210093, China

2. 

School of Mathematics and Physics, Jiangsu University of Technology, Changzhou 213001, China

* Corresponding author: Rongmin Zhu

Received  January 2020 Revised  May 2020 Published  July 2020

Fund Project: The first author is supported by the NSF of China (Grants No. 11771202)

Let $ \mathcal{G}(\mathcal{X}) $ and $ \mathcal{G}(\mathcal{Y}) $ be Gorenstein subcategories induced by an admissible balanced pair $ (\mathcal{X}, \mathcal{Y}) $ in an abelian category $ \mathcal{A} $. In this paper, we establish Gorenstein homological dimensions in terms of these two subcategories and investigate the Gorenstein global dimensions of $ \mathcal{A} $ induced by the balanced pair $ (\mathcal{X}, \mathcal{Y}) $. As a consequence, we give some new characterizations of pure global dimensions and Gorenstein global dimensions of a ring $ R $.

Citation: Haiyu Liu, Rongmin Zhu, Yuxian Geng. Gorenstein global dimensions relative to balanced pairs. Electronic Research Archive, doi: 10.3934/era.2020082
References:
[1]

A. Beligiannis, The homological theory of contravariantly finite subcategories: Auslander-Buchweitz contexts, Gorenstein categories and (co-)stablization, Comm. Algebra, 28 (2000), 4547-4596.  doi: 10.1080/00927870008827105.  Google Scholar

[2]

D. BennisJ. R. García Rozas and L. Oyanarte, On the stability question of Gorenstein categories, Appl. Categ. Structures, 25 (2017), 907-915.  doi: 10.1007/s10485-016-9478-3.  Google Scholar

[3]

X. Chen, Homotopy equivalences induced by balanced pairs, J. Algebra, 324 (2010), 2718-2731.  doi: 10.1016/j.jalgebra.2010.09.002.  Google Scholar

[4]

I. Emmanouil, On the finiteness of Gorenstein homological dimensions, J. Algebra, 372 (2012), 376-396.  doi: 10.1016/j.jalgebra.2012.09.018.  Google Scholar

[5]

E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, De Gruyter Expositions in Mathematics, 30, Walter de Gruyter GmbH & Co. KG, Berlin, 2011. doi: 10.1515/9783110215212.  Google Scholar

[6]

S. Estrada, M. A. Pérez and H. Zhu, Balanced pairs, cotorsion triplets and quiver representations, Proc. Edinb. Math. Soc. (2), 63 (2020), 67–90. doi: 10.1017/S0013091519000270.  Google Scholar

[7]

T. V. Gedrich and K. W. Gruenberg, Complete cohomological functors on groups, Topology Appl., 25 (1987), 203-223.  doi: 10.1016/0166-8641(87)90015-0.  Google Scholar

[8]

J. Gillespie, Model structures on moules over Ding-Chen rings, Homology Homotopy Appl., 12 (2010), 61-73.  doi: 10.4310/HHA.2010.v12.n1.a6.  Google Scholar

[9]

J. Gillespie, On Ding injective, Ding projective and Ding flat modules and complexes, Rocky Mountain J. Math., 47 (2017), 2641-2673.  doi: 10.1216/RMJ-2017-47-8-2641.  Google Scholar

[10]

H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra, 189 (2004), 167-193.  doi: 10.1016/j.jpaa.2003.11.007.  Google Scholar

[11]

Z. Huang, Proper resolutions and Gorenstein categories, J. Algebra, 393 (2013), 142-169.  doi: 10.1016/j.jalgebra.2013.07.008.  Google Scholar

[12]

H. LiJ. Wang and Z. Huang, Applications of balanced pairs, Sci. China Math., 59 (2016), 861-874.  doi: 10.1007/s11425-015-5094-1.  Google Scholar

[13]

S. Sather-Wagstaff, T. Sharif, D. White, Stability of Gorenstein categories, J. Lond. Math. Soc. (2), 77 (2008), 481–502. doi: 10.1112/jlms/jdm124.  Google Scholar

[14]

D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math., 96 (1977), 91-116.  doi: 10.4064/fm-96-2-91-116.  Google Scholar

[15]

X. Tang, On $F$-Gorenstein dimensions, J. Algebra Appl., 13 (2014), 14pp. doi: 10.1142/S0219498814500224.  Google Scholar

[16]

A. Xu and N. Ding, On stability of Gorenstein categories, Comm. Algebra, 41 (2013), 3793-3804.  doi: 10.1080/00927872.2012.677892.  Google Scholar

[17]

X. Yang, Gorenstein categories $\mathcal{G(X, Y, Z)}$ and dimensions, Rocky Mountain J. Math., 45 (2015), 2043-2064.  doi: 10.1216/RMJ-2015-45-6-2043.  Google Scholar

[18]

Y. Zheng, Balanced pairs induce recollements, Comm. Algebra, 45 (2017), 4238-4245.  doi: 10.1080/00927872.2016.1262384.  Google Scholar

show all references

References:
[1]

A. Beligiannis, The homological theory of contravariantly finite subcategories: Auslander-Buchweitz contexts, Gorenstein categories and (co-)stablization, Comm. Algebra, 28 (2000), 4547-4596.  doi: 10.1080/00927870008827105.  Google Scholar

[2]

D. BennisJ. R. García Rozas and L. Oyanarte, On the stability question of Gorenstein categories, Appl. Categ. Structures, 25 (2017), 907-915.  doi: 10.1007/s10485-016-9478-3.  Google Scholar

[3]

X. Chen, Homotopy equivalences induced by balanced pairs, J. Algebra, 324 (2010), 2718-2731.  doi: 10.1016/j.jalgebra.2010.09.002.  Google Scholar

[4]

I. Emmanouil, On the finiteness of Gorenstein homological dimensions, J. Algebra, 372 (2012), 376-396.  doi: 10.1016/j.jalgebra.2012.09.018.  Google Scholar

[5]

E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, De Gruyter Expositions in Mathematics, 30, Walter de Gruyter GmbH & Co. KG, Berlin, 2011. doi: 10.1515/9783110215212.  Google Scholar

[6]

S. Estrada, M. A. Pérez and H. Zhu, Balanced pairs, cotorsion triplets and quiver representations, Proc. Edinb. Math. Soc. (2), 63 (2020), 67–90. doi: 10.1017/S0013091519000270.  Google Scholar

[7]

T. V. Gedrich and K. W. Gruenberg, Complete cohomological functors on groups, Topology Appl., 25 (1987), 203-223.  doi: 10.1016/0166-8641(87)90015-0.  Google Scholar

[8]

J. Gillespie, Model structures on moules over Ding-Chen rings, Homology Homotopy Appl., 12 (2010), 61-73.  doi: 10.4310/HHA.2010.v12.n1.a6.  Google Scholar

[9]

J. Gillespie, On Ding injective, Ding projective and Ding flat modules and complexes, Rocky Mountain J. Math., 47 (2017), 2641-2673.  doi: 10.1216/RMJ-2017-47-8-2641.  Google Scholar

[10]

H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra, 189 (2004), 167-193.  doi: 10.1016/j.jpaa.2003.11.007.  Google Scholar

[11]

Z. Huang, Proper resolutions and Gorenstein categories, J. Algebra, 393 (2013), 142-169.  doi: 10.1016/j.jalgebra.2013.07.008.  Google Scholar

[12]

H. LiJ. Wang and Z. Huang, Applications of balanced pairs, Sci. China Math., 59 (2016), 861-874.  doi: 10.1007/s11425-015-5094-1.  Google Scholar

[13]

S. Sather-Wagstaff, T. Sharif, D. White, Stability of Gorenstein categories, J. Lond. Math. Soc. (2), 77 (2008), 481–502. doi: 10.1112/jlms/jdm124.  Google Scholar

[14]

D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math., 96 (1977), 91-116.  doi: 10.4064/fm-96-2-91-116.  Google Scholar

[15]

X. Tang, On $F$-Gorenstein dimensions, J. Algebra Appl., 13 (2014), 14pp. doi: 10.1142/S0219498814500224.  Google Scholar

[16]

A. Xu and N. Ding, On stability of Gorenstein categories, Comm. Algebra, 41 (2013), 3793-3804.  doi: 10.1080/00927872.2012.677892.  Google Scholar

[17]

X. Yang, Gorenstein categories $\mathcal{G(X, Y, Z)}$ and dimensions, Rocky Mountain J. Math., 45 (2015), 2043-2064.  doi: 10.1216/RMJ-2015-45-6-2043.  Google Scholar

[18]

Y. Zheng, Balanced pairs induce recollements, Comm. Algebra, 45 (2017), 4238-4245.  doi: 10.1080/00927872.2016.1262384.  Google Scholar

[1]

Laurent Gosse. Well-balanced schemes using elementary solutions for linear models of the Boltzmann equation in one space dimension. Kinetic & Related Models, 2012, 5 (2) : 283-323. doi: 10.3934/krm.2012.5.283

[2]

Xiaoli Li. Global strong solution for the incompressible flow of liquid crystals with vacuum in dimension two. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4907-4922. doi: 10.3934/dcds.2017211

[3]

Igor Kukavica. On Fourier parametrization of global attractors for equations in one space dimension. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 553-560. doi: 10.3934/dcds.2005.13.553

[4]

Petr Kůrka, Vincent Penné, Sandro Vaienti. Dynamically defined recurrence dimension. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 137-146. doi: 10.3934/dcds.2002.8.137

[5]

Rasul Shafikov, Christian Wolf. Stable sets, hyperbolicity and dimension. Discrete & Continuous Dynamical Systems - A, 2005, 12 (3) : 403-412. doi: 10.3934/dcds.2005.12.403

[6]

H. O. Fattorini. The maximum principle in infinite dimension. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 557-574. doi: 10.3934/dcds.2000.6.557

[7]

Sergey Zelik. On the Lyapunov dimension of cascade systems. Communications on Pure & Applied Analysis, 2008, 7 (4) : 971-985. doi: 10.3934/cpaa.2008.7.971

[8]

Tomasz Downarowicz, Olena Karpel. Dynamics in dimension zero A survey. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1033-1062. doi: 10.3934/dcds.2018044

[9]

Luis Barreira. Dimension theory of flows: A survey. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3345-3362. doi: 10.3934/dcdsb.2015.20.3345

[10]

Nikos I. Karachalios, Nikos M. Stavrakakis. Estimates on the dimension of a global attractor for a semilinear dissipative wave equation on $\mathbb R^N$. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 939-951. doi: 10.3934/dcds.2002.8.939

[11]

Messoud Efendiev, Etsushi Nakaguchi, Wolfgang L. Wendland. Uniform estimate of dimension of the global attractor for a semi-discretized chemotaxis-growth system. Conference Publications, 2007, 2007 (Special) : 334-343. doi: 10.3934/proc.2007.2007.334

[12]

Giovanna Bonfanti, Fabio Luterotti. Global solution to a phase transition model with microscopic movements and accelerations in one space dimension. Communications on Pure & Applied Analysis, 2006, 5 (4) : 763-777. doi: 10.3934/cpaa.2006.5.763

[13]

Jason Murphy, Fabio Pusateri. Almost global existence for cubic nonlinear Schrödinger equations in one space dimension. Discrete & Continuous Dynamical Systems - A, 2017, 37 (4) : 2077-2102. doi: 10.3934/dcds.2017089

[14]

Antoine Gournay. A dynamical approach to von Neumann dimension. Discrete & Continuous Dynamical Systems - A, 2010, 26 (3) : 967-987. doi: 10.3934/dcds.2010.26.967

[15]

Michael L. Frankel, Victor Roytburd. Fractal dimension of attractors for a Stefan problem. Conference Publications, 2003, 2003 (Special) : 281-287. doi: 10.3934/proc.2003.2003.281

[16]

Anna-Lena Trautmann. Isometry and automorphisms of constant dimension codes. Advances in Mathematics of Communications, 2013, 7 (2) : 147-160. doi: 10.3934/amc.2013.7.147

[17]

Lincoln Chayes, Inwon C. Kim. The supercooled Stefan problem in one dimension. Communications on Pure & Applied Analysis, 2012, 11 (2) : 845-859. doi: 10.3934/cpaa.2012.11.845

[18]

Ning Zhang, Qiang Wu. Online learning for supervised dimension reduction. Mathematical Foundations of Computing, 2019, 2 (2) : 95-106. doi: 10.3934/mfc.2019008

[19]

Eskil Hansen, Alexander Ostermann. Dimension splitting for time dependent operators. Conference Publications, 2009, 2009 (Special) : 322-332. doi: 10.3934/proc.2009.2009.322

[20]

Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Raúl Ures. Partial hyperbolicity and ergodicity in dimension three. Journal of Modern Dynamics, 2008, 2 (2) : 187-208. doi: 10.3934/jmd.2008.2.187

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (23)
  • HTML views (29)
  • Cited by (0)

Other articles
by authors

[Back to Top]